MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE

GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE
Model Number 6067.0050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the instrument could not be completed as the driver was not returned, and the tip remains inside the patient.The sales representative confirmed that nothing was placed over the driver tip in the locking cap to contain it.There were no images returned to confirm the incent.Due to timing of the complaint, the sales representative could not be contacted for additional information.Supplemental information may be added should the part/more information be returned.The overall risk of the system has been maintained and there is no further investigation required.
 
Event or Problem Description
It was reported that extension attempt of previous 3-level construct (6 screws total).The first 4 locking caps were removed at ease with part number 6067.0055.The 5th locking cap posed an issue & ultimately, part number 6067.0055 sheared & broke off, leaving the tip of the shaft to be stuck within the locking cap & tulip.Moving on to the 6th locking cap, the surgeon attempted to use part number 6067.0050 to remove the final set screw.Once more, the tip of the shaft sheared, resulting in the tip being left within the locking cap & tulip.This was a creo threaded system.

Brand Name
CREO
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24499689
Report Number3004142400-2026-00046
Device Sequence Number15981407
Product Code LXH
UDI-Device Identifier00889095167948
UDI-Public00889095167948
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0050
Device Lot NumberADC352JE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown